# SDR AALA201708079037

- Difficulty date: August 5, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N152UW
- Make and model: Airbus A321-211
- Aircraft serial: 5588
- Aircraft time: 14,799 hours, 5,918 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Arming Lever
- Part number: D5227936000681
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R DOOR ARMING HANDLE BROKEN OFF. REPLACED R2 DOOR ARM/DISARM UNIT IAW 52-22-22-000-1.
